Black Stool When Experiencing Hemorrhoids?
Sorry I want to ask I have long experienced ambient and hemorrhoids. But lately it’s been 3 weeks not healed and even more blood. I was only given medicine for stomach acid, blood booster is the same as a capsule that is inserted into the rectum. While the color of my stool is now blackened. What’s the solution? Thank you
Hi Adri, thank you for asking at HealthReplies.com.
Hemorrhoid or hemorrhoids is a common layman term for hemorrhoids, which is a dilation / inflammation of the blood vessels in the end of the large intestine (rectum) or anus.
This condition can indeed become increasingly severe (especially if it does not make a good lifestyle change for hemorrhoid sufferers) and can cause bleeding for a long time.
Due to prolonged and heavy bleeding can cause blood deficiency (anemia) to shock bleeding, it is advisable to check the complaint further to the doctor specializing in surgery, or if there have been complaints such as dizziness, body weakness, shortness of breath or awareness that does not stop / more and more, immediately to the hospital emergency room to get further treatment.
In the meantime, keep consuming and using the drugs that have been given according to instructions while checking your condition again to the surgeon / emergency room hospital. It is also recommended to increase the intake of fiber (vegetables and fruit), water (at least 2 liters per day), avoid straining for too long or forcing bowel movements for a long time if it does not go out. It is strongly discouraged to take bleeding cessation drugs or other hemorrhoids other than those recommended by the doctor.
I hope this helps.